MAUDE Adverse Event Report: MEDTRONIC IRELAND NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC IRELAND NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCEUP4012X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx des was used to treat the lad.26 months post index procedure during a revascularisation procedure one nc euhpora balloon catheter and one resolute onyx des were used and plaque shift occurred and was treated with implant of a resolute onyx des.
 
Additional Manufacturer Narrative
Additional information: the investigator assessed the event was not related to index device or anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: patient recovered.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: investigator assessed the event was unlikely related to index device or antiplatelets medication.Correction: event date (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9503725
Report Number9612164-2019-05280
Device Sequence Number19185008
Product Code LOX
UDI-Device Identifier00643169396227
UDI-Public00643169396227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2019
Device Model NumberNCEUP4012X
Device Catalogue NumberNCEUP4012X
Device Lot Number218014275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2019
Supplement Date Received by Manufacturer01/21/2020
11/23/2019
02/19/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/28/2020
02/19/2020
02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight84